Mathematics and Statistics  

Mathematics and Statistics is an international peer-reviewed journal that publishes original and high-quality research papers in all areas of mathematics and statistics. As an important academic exchange platform, scientists and researchers can know the most up-to-date academic trends and seek valuable primary sources for reference.

ISSN: 2332-2071 (Print)

ISSN: 2332-2144 (Online)

Contact Us: or



Volume 12   2024
Vol.12 No.1Vol.12 No.2Vol.12 No.3
Volume 11   2023
Vol.11 No.1Vol.11 No.2Vol.11 No.3Vol.11 No.4Vol.11 No.5Vol.11 No.6
Volume 10   2022
Vol.10 No.1Vol.10 No.2Vol.10 No.3Vol.10 No.4Vol.10 No.5Vol.10 No.6
Volume 9   2021
Vol.9 No.1Vol.9 No.2Vol.9 No.3Vol.9 No.4Vol.9 No.5Vol.9 No.6
Volume 8   2020
Vol.8 No.1Vol.8 No.2Vol.8 No.2AVol.8 No.3Vol.8 No.4Vol.8 No.5
Vol.8 No.6
Volume 7   2019
Vol.7 No.1Vol.7 No.2Vol.7 No.3Vol.7 No.4Vol.7 No.4AVol.7 No.5
Volume 6   2018
Vol.6 No.1Vol.6 No.2Vol.6 No.3Vol.6 No.4
Volume 5   2017
Vol.5 No.1Vol.5 No.2Vol.5 No.3Vol.5 No.4
Volume 4   2016
Vol.4 No.1Vol.4 No.2Vol.4 No.3Vol.4 No.4
Volume 3   2015
Vol.3 No.1Vol.3 No.2Vol.3 No.3Vol.3 No.4Vol.3 No.5Vol.3 No.6
Volume 2   2014
Vol.2 No.1Vol.2 No.2Vol.2 No.3Vol.2 No.4Vol.2 No.5Vol.2 No.6
Vol.2 No.7Vol.2 No.8
Volume 1   2013
Vol.1 No.1Vol.1 No.2Vol.1 No.3Vol.1 No.4

Vol 11(Mar, 2023) No 2

Soft Copy, Cover Page, Table of Contents, Editorial, and Others

MTSClust with Handling Missing Data Using VAR-Moving Average Imputation

Embay Rohaeti, I Made Sumertajaya, Aji Hamim Wigena, Kusman Sadik

[Abstract] [Full Text] [Full Article - PDF] pp. 229 - 244

DOI: 10.13189/ms.2023.110201

Convergence Analysis of Space Discretization of Time Fractional Telegraph Equation

Ebimene James Mamadu, Henrietta Ify Ojarikre, Ignatius Nkonyeasua Njoseh

[Abstract] [Full Text] [Full Article - PDF] pp. 245 - 251

DOI: 10.13189/ms.2023.110202

Reliability Evaluation of Linear or Circular Consecutive k-out-of-n: F System Using Dynamic Bayesian Network

R Sakthivel, G Vijayalakshmi

[Abstract] [Full Text] [Full Article - PDF] pp. 252 - 262

DOI: 10.13189/ms.2023.110203

Estimation of the Location Parameter of Cauchy Distribution Using Some Variations of the Ranked Set Sampling Technique

Arwa Salem Maabreh, Mohammad Fraiwan Al-Saleh

[Abstract] [Full Text] [Full Article - PDF] pp. 263 - 276

DOI: 10.13189/ms.2023.110204

A Rotated Similarity Reduction Approach with Half-Sweep Successive Over-Relaxation Iteration for Solving Two-Dimensional Unsteady Convection-Diffusion Problems

Nur Afza Mat Ali, Jumat Sulaiman, Azali Saudi, Nor Syahida Mohamad

[Abstract] [Full Text] [Full Article - PDF] pp. 277 - 287

DOI: 10.13189/ms.2023.110205

Multivariate Hotelling- Control Chart for Neutrosophic Data

Saritha M.B, R. Varadharajan

[Abstract] [Full Text] [Full Article - PDF] pp. 288 - 293

DOI: 10.13189/ms.2023.110206

Comparing The Forecasting Accuracy Metrics of Support Vector Regression and ARIMA Algorithms for Non-Stationary Time Process

Youness Jouilil, Driss Mentagui

[Abstract] [Full Text] [Full Article - PDF] pp. 294 - 299

DOI: 10.13189/ms.2023.110207

Flows Local Control in Resource Networks with A Low Resource

Vladimir A. Skorokhodov, Iakov M. Erusalimskiy

[Abstract] [Full Text] [Full Article - PDF] pp. 300 - 307

DOI: 10.13189/ms.2023.110208

Exponential-Inverse Exponential[Weibull]: A New Distribution

Mahmoud Riad Mahmoud, Azza E. Ismail, Moshera A. M. Ahmad

[Abstract] [Full Text] [Full Article - PDF] pp. 308 - 314

DOI: 10.13189/ms.2023.110209

Performance Analysis of A Single Server Queue Operating in A Random Environment - A Novel Approach

Akshaya Ramesh, S. Udayabaskaran

[Abstract] [Full Text] [Full Article - PDF] pp. 315 - 324

DOI: 10.13189/ms.2023.110210

P-dist Based Regularized Twin Support Vector Machine on Imbalanced Binary Dataset

Sai Lakshmi B., G. Gajendran

[Abstract] [Full Text] [Full Article - PDF] pp. 325 - 334

DOI: 10.13189/ms.2023.110211

On -coloring and -coloring ofWindmill Graph

Rubul Moran , Niranjan Bora, Surashmi Bhattacharyya

[Abstract] [Full Text] [Full Article - PDF] pp. 335 - 339

DOI: 10.13189/ms.2023.110212

m-Continuity and Fixed Points in -Complete G-Metric Spaces

Banoth Madanlal Naik, V.Naga Raju

[Abstract] [Full Text] [Full Article - PDF] pp. 340 - 344

DOI: 10.13189/ms.2023.110213

Toeplitz Determinant For Error Starlike & Error Convex Function

D Kavitha, K Dhanalakshmi, K Anitha

[Abstract] [Full Text] [Full Article - PDF] pp. 345 - 352

DOI: 10.13189/ms.2023.110214

Numerical Solution of Linear and Nonlinear Second Order Initial Value Problems Using Three-Step Generalized Off-Step Hybrid Block Method

Kamarun Hizam Mansor, Oluwaseun Adeyeye, Zurni Omar

[Abstract] [Full Text] [Full Article - PDF] pp. 353 - 372

DOI: 10.13189/ms.2023.110215

Investigation on Isotropic Bezier Sweeping Surface "IBSS" with Bishop Frame

W. M. Mahmoud, M. A. Soliman, Esraa. M. Mohamed

[Abstract] [Full Text] [Full Article - PDF] pp. 373 - 378

DOI: 10.13189/ms.2023.110216

Binary Response on Logistics Regression Model and Its Simulation

Budi Pratikno, Fifthany Marchelina Napitupulu, Jajang, Agustini Tripena Br. Sb, Mashuri

[Abstract] [Full Text] [Full Article - PDF] pp. 379 - 384

DOI: 10.13189/ms.2023.110217

A Glimpse of Nonparametric Single and Double Residual Bootstrap Method with Outliers

Nor Iza Anuar Razak, Zamira Hasanah Zamzuri

[Abstract] [Full Text] [Full Article - PDF] pp. 385 - 399

DOI: 10.13189/ms.2023.110218

Inequalities for Forgotten Index of Duplication and Double Duplication of Graphs

Kalpana R, Shobana L

[Abstract] [Full Text] [Full Article - PDF] pp. 400 - 404

DOI: 10.13189/ms.2023.110219

Actuarial Measures, Estimation and Applications of Sine Burr III Loss Distribution

John Abonongo, Ivivi J. Mwaniki, Jane A. Aduda

[Abstract] [Full Text] [Full Article - PDF] pp. 405 - 420

DOI: 10.13189/ms.2023.110220

Sensitivity Equation for Competitive Model: Derivation, Numerical Realization and Parameter Estimation

Julan HERNADI, Ceriawan H. SANTOSO, Iwan T. R. YANTO

[Abstract] [Full Text] [Full Article - PDF] pp. 421 - 433

DOI: 10.13189/ms.2023.110221

Cartesian Product of Quadratic Residue Graphs

Shakila Banu P., Suganthi T.

[Abstract] [Full Text] [Full Article - PDF] pp. 434 - 439

DOI: 10.13189/ms.2023.110222